I have been having this itching, prickly sensation where it hits my different times during the day and night. so intense that I can't stand it. been buying benerdryl which helps but by the time I have what I call an attack I have to deal with it till the med sets in. but in the mean time clawing my skin which leaves my arms etc brusied with broken blood vessels, very embaressing any sugestions. LAC
It's not clear to me what you're describing. What part(s) of your body do you experience these sensations on/in? Are the sensations confined to your skin, or do they occur deep in the affected area? Does the Benadryl help reduce the attack itself, or just make your drowsy enough to get through it?
All this makes a difference in accounting for what is going on. You should see a doctor about this. It could be as simple as atopic dermatitis or a similar skin problem, or something more complicated (but still completely treatable). Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.